On the existence of solutions of the Dirichlet problem for nonlinear elliptic equations

Chabrowski J. (1988) On the existence of solutions of the Dirichlet problem for nonlinear elliptic equations. Rendiconti del Circolo Matematico di Palermo, 37 1: 65-87. doi:10.1007/BF02844268


Author Chabrowski J.
Title On the existence of solutions of the Dirichlet problem for nonlinear elliptic equations
Journal name Rendiconti del Circolo Matematico di Palermo   Check publisher's open access policy
ISSN 0009-725X
Publication date 1988
Sub-type Article (original research)
DOI 10.1007/BF02844268
Volume 37
Issue 1
Start page 65
End page 87
Total pages 23
Publisher Springer-Verlag
Subject 2600 Mathematics
Abstract In this paper we investigate the Dirichlet problem (1), (2) with the boundary data φ{symbol}∈L ∞(Q) and the nonlinearity b(x, u, p) having a quadratic growh in p. Using the method of sub- and supersolutions we prove the existence of a solution in a weighted Sobolev space W 1,2(Q).
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 12 Jul 2016, 03:29:17 EST by System User